# SDR 2004UALA00065

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 17,356 hours, 6,178 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Flight Manage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO DUAL FMS FAILURE. FMGC1 WAS FAULTED ON THE POST FLIGHT REPORT. REPLACEMENT OF THE FMGC1 WAS ACCOMPLISHED AND SUBSEQUENT OPERATIONS TEST REVEALED NO FURTHER ANOMALY.
